Dilantin a Possible Cause
It is important that you and your family are aware that if one has taken Dilantin and developed SJS or Stevens-Johnson Syndrome you may have a claim against the manufactures of Dilantin. Please call us now for a free evaluation of your case. Dilantin (phenytoin sodium) is an antiepileptic drug which is used to treat patients experiencing grand mal seizures and temporal lobe seizures. Dilantin was approved by the FDA (food and drug administration) in 1953, it works by slowing down the impulses being sent to the brain but in recent years has been linked to a rare and deadly skin disease called Stevens-Johnson Syndrome or SJS. In almost all cases SJS is caused by a reaction to a drug. Many different drugs and even alcohol and herbal remedies can increase or decrease Dilantin's effectiveness and may cause sever alergic reactions. If you are experiencing any of the following please contact your Doctor immediately: jaundice, slurred speech, hallucinations, swollen gums swelling of the lips, tongue, face rash, headache, insomnia, or any other unusual side effects.
If you or a loved one is suffering from Stevens-Johnson Syndrome also known as SJS or Toxic Epidermal Necrolysis, which may be the result of a drug reaction call our Law Firm at 1.800.862.1260.
TRADEMARK NOTICE: Dilantin is a trademark of Pfizer, Inc.
The Carabin & Shaw Law Firm, its' lawyers and this website is in no way affiliated with Pfizer, Inc. The use of this mark is solely for informational and product identification purposes.